# SDR FDEA201411143685

- Difficulty date: November 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 26,946 hours, 14,551 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: A57110340206
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 TO CTR WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION, LT MIDDLE FASTENER HOLE FOUND CRACK SIGNAL.  COMPLIED WITH EA 6-5710-T0313797 PT1, TITLE: WINGS - BASIC WING STRUCTURE - CRACK HOLES IN CENTER WING JOINT - FR40LT , REPAIRED THE FRAME 40 TO CENTER WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION, LEFT HAND, MIDDLE FASTENER HOLE,   MAJOR REPAIR IAW GMM6-2-100
